Optimal privatization in a mixed duopoly with consistent conjectures

Heywood, John and Ye, Guangliang (2010) Optimal privatization in a mixed duopoly with consistent conjectures. Journal of Economics, 101 (3). pp. 231-246. ISSN 0931-8658

Full text not available from this repository.

Abstract

We show that partially privatizing a public firm alters underlying conjectures, in turn, changing the optimal degree of privatization. The consistent conjectures equilibrium (CCE) generates substantially greater optimal privatization than does any conjecture shared between the firms including the standard Cournot–Nash equilibrium (CNE). Yet, when the private rival is foreign, the CCE generates substantially less privatization than the CNE. The optimal extent of privatization with a domestic rival exceeds that with a foreign rival in the CCE as well as in the CNE.

Item Type: Journal Article
Journal or Publication Title: Journal of Economics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 64910
Deposited By: ep_importer_pure
Deposited On: 05 Jun 2013 10:35
Refereed?: Yes
Published?: Published
Last Modified: 15 Jan 2020 07:38
URI: https://eprints.lancs.ac.uk/id/eprint/64910

Actions (login required)

View Item View Item